Erectile Dysfunction

Erectile dysfunction is a type of sexual dysfunction, where a man is unable to get or keep an erection firm enough for sexual intercourse. It can be psychological or due to some underlying health issue. Physical causes of ED are heart problems, high blood pressure and cholesterol, obesity, diabetes, prostate cancer, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I am feeling low libido. Please help.

Query: Hello doctor, I am 36 years old, male. Recently I am not feeling as much libido as it used to be. My penis does erect but not to its fullest all the time. The erection does not last longer and I have frequent difficulty in penetration during intercourse. I ejaculate very early (typically after two ...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. Before I can answer you, I request you to provide the following details. This is important because without proper information the suggested intervention is unlikely to help you completely. 1. Your age? 2. Duration of p...  Read Full »

How to deal with erection problem which lasts only for a minute?

Query: Hello doctor, I am married for two years now. I have problems with erection for the past few years. I took Confido tablets for a month and found some improvement. But it has stopped working now. I can start with intercourse 50% of the time without any problem, but I lose my erection within a minut...  Read Full »


Dr. Gajanan Bhat

General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. The fact that you can start intercourse with a hard erection itself is an indication that the erection mechanism is not bad. However, there is what is called Flaccid penis syndrome, which describes your condition. You can start with tablet Tazzle (Tadalafil) 5 mg onc...  Read Full »

There is no erection during intercourse. Please suggest some medicine.

Query: Hello doctor, I want to do intercourse with my wife, but there is no erection even after so many efforts. Please suggest some medicines.  Read Full »


Dr. Alka

Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. I read your query. Your problem may have many reasons. First of all, I saw your BMI. You have a higher BMI than normal. BMI should be between 18.9 - 24.5. So, first of all, try to decrease your weight. Sometimes overweight hinders sexual activity. Do regular exercise...  Read Full »

Why does my penis go flaccid right before ejaculation?

Query: Hello doctor, I had a minor bike accident four years back. A couple of days later, I realized that I was not getting erections. I consulted a urologist and was diagnosed with ED and was administered medicine (in sachets) to be emptied into a glass of water and consumed. That brought back interest in...  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. Relax and do not worry. If possible, please send me color doppler report. Also, do you watch porn or addicted to porn? If your penis doppler test is normal, then the cause is psychological may be due to excessive stress or porn induced erection problems. I see many c...  Read Full »

Please suggest an ayurvedic remedy to regain lost strength and vitality due to masturbation.

Query: Hello doctor, I am 40 years old and married. I was under the influence of masturbation in early life and could not snap out of it until I got married a couple of years back. I am currently experiencing weakness, lack of energy and enthusiasm, concentration, irritable mood, and forgetfulness. I am n...  Read Full »


Dr. Ishwar Chandra Rai

Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. I understood your concern. Decreased or lack of proper erection of the penis is known as erectile dysfunction. Stress, anxiety, smoking, drinking, medications like antacids, high cholesterol, high blood pressure, diabetes, obesity, and low testosterone may cause such k...  Read Full »

Why am I not able to have sex more than once a day?

Query: Hello doctor, I am 33 years old and married. I am not able to have sex more than once as my penis doesn not erect. I have this problem for the past 1 to 2 years.I used Confido tablets also for the same but no effect. Please help.  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. Do you have any history of diabetes or hypertension? Confido helps in improving libido but if this is not working then drugs like Tentex Forte can help. Two tablets two times a day for about two months will help to make your erection strong and you will be alright. Y...  Read Full »

How to deal with premature ejaculation, erectile dysfunction and lack of sexual drive?

Query: Hello doctor, I am suffering from premature ejaculation, erectile dysfunction, and lack of sexual urge. I am newly married and thus living a very distressing life. How can it be cured? Can it be curable? Please help.  Read Full »


Dr. Rahul Ramakrishnan

General Practitioner, Family Physician, Preventive Medicine Physician

Answer: Hello, Welcome to icliniq.com. I can understand that premature ejaculation can be a very serious problem for a newly married couple. Premature ejaculation, erectile dysfunction, and lack of sexual urge are all three different problems. Most of the problems can be overcome by simple techniques. Tr...  Read Full »

I am facing erections problems. What is the treatment?

Query: Hello doctor, I am 27 years old, with no chronic health diseases. For the past six months, I have had erection problems. Everything from infrequent morning erections to weak erections while having sex and masturbating. My doctors took a full blood test and everything, including my testosterone leve...  Read Full »


Dr. Vaibhav

Urologist

Answer: Hello, Welcome to icliniq.com. It is now becoming very common for a young adult with erection problems, and most of the times, blood test are normal. Most common causes are, 1. Work or personal stress. 2. Diet habits. 3. Inadequate sleep. 4. Unrealistic expectations. Body as ages, it will not...  Read Full »

Due to OCD medications, I am facing erectile dysfunction. Is there any Siddha medicine available for this?

Query: Hello doctor, Due to OCD medicine Clofranil 50 mg, erectile dysfunction problem has raised, and subsequently, ejaculation is not happening. Is there any Siddha medicine available for this. Please help.  Read Full »


Dr. Arul Amuthan

Ayurveda Specialist, Naturopathy Specialist, Pharmacologist, Siddha Medicine Specialist, Toxicologist

Answer: Hello, Welcome to icliniq.com. You are taking an allopathy drug Clofranil (Clomipramine). Few side effect of this drug is dry mouth, ejaculation failure, and difficulty in urination. Since these are the side effects of the Clofranil, nothing can be done. You can ask the neurologist or psychiatrist (...  Read Full »

My testosterone level is low and I am facing erection issues. Shall I go for testosterone injection?

Query: Hello doctor, I am 35-year-old male weight 136 kgs and height 6 ft 1". My blood sugar is 160, HbA1c is 7.2. Testosterone is 153, free testosterone is 3.2. I am undergoing treatment for depression for which my medications are Qutipin 50 mg at night and Arip Mt 10 mg bd. I have consulted a sexologist ...  Read Full »


Dr. Saurabh S Pandya

Urologist

Answer: Hello, Welcome to icliniq.com. Erectile dysfunction, in your case, could be due to depression itself, due to medications, or low testosterone levels, or diabetes. 1. Are you diabetic? 2. When did erection problems start? Was it related to an episode of depression, or was it after starting medici...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.